# SDR AT0700038

- Difficulty date: September 28, 2005
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FS 237 LONGERON 17-18 LEFT.  INSTALLED FUSELAGE SKIN REPAIR AT FS 237 BETWEEN LONGERON  17L AND LONGERON 18L IAW SRM 53-00-01 FIG 201, MATERIAL USED 2024 T3 .063, SIZE OF REPAIR 15.5" X 14.125".
